Sharp Davies-Gaffney-Grigor’yan lemma on graphs

Frank Bauer Harvard University Bobo Hua Fudan University Shing-Tung Yua Harvard University

Differential Geometry mathscidoc:1811.10001

Math. Ann., 368, (3), 1429–1437, 2017
In this note, we prove the sharp Davies-Gaffney-Grigor’yan lemma for minimal heat kernels on graphs.
No keywords uploaded!
[ Download ] [ 2018-11-02 23:01:19 uploaded by bobohua ] [ 24 downloads ] [ 0 comments ]
@inproceedings{frank2017sharp,
  title={Sharp Davies-Gaffney-Grigor’yan lemma on graphs},
  author={Frank Bauer, Bobo Hua, and Shing-Tung Yua},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20181102230119678448174},
  booktitle={Math. Ann.},
  volume={368},
  number={3},
  pages={1429–1437},
  year={2017},
}
Frank Bauer, Bobo Hua, and Shing-Tung Yua. Sharp Davies-Gaffney-Grigor’yan lemma on graphs. 2017. Vol. 368. In Math. Ann.. pp.1429–1437. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20181102230119678448174.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved